Biloma during Steroid Therapy for Minimal Change Nephrotic Syndrome

Takayasu OHTAKE, Masato KIMURA, Shigeto YOSHII, Naoki IKEGAYA, Shigekazu TAKAYANAGI, Akira HISHIDA, Eizou KANEKO
1993 Internal medicine (Tokyo. 1992)  
A 27-year-old man, who had been on steroid therapy for 2 months for his nephrotic syndrome, suddenly developed intra-abdominal bile collection (biloma). He had no previous history of abdominal surgery, trauma, or any disease of the hepatobiliary system. The cause of the biloma formation was due, probably, to cholecystitis in the absence of calculi and a pinhole size perforation in the wall of gall bladder. It was assumed to be closely related to the high-dose steroid therapy over a prolonged
more » ... iod, which would likely suppress the repair process of the locally damaged biliary system. (Internal Medicine 32: 543-546, 1993)
doi:10.2169/internalmedicine.32.543 fatcat:k4ewpv5sybab5ndykatjlyqeai